AM  Vol.5 No.6 , April 2014
Some Fixed Point Results of Ciric-Type Contraction Mappings on Ordered G-Partial Metric Spaces
ABSTRACT

We introduce the concept of generalized quasi-contraction mappings in G-partial metric spaces and prove some fixed point results in ordered G-partial metric spaces. The results generalize and extend some recent results in literature.



Cite this paper
Olaleru, J. , Eke, K. and Olaoluwa, H. (2014) Some Fixed Point Results of Ciric-Type Contraction Mappings on Ordered G-Partial Metric Spaces. Applied Mathematics, 5, 1004-1012. doi: 10.4236/am.2014.56095.
References
[1]   Ciric, L.B. (1974) A Generalization of Banach’s Contraction Principle. Proceedings of the American Mathematical Society, 45, 267-273.
http://dx.doi.org/10.2307/2040075

[2]   Ciric, L.B. (1971) Generalized Contractions and Fixed Point Theorems. Publications of the Institute of Mathematics, 12, 19-26.

[3]   Wong, C.S. (1974) Generalized Contraction and Fixed Point Theorems. Proceedings of the American Mathematical Society, 42, 409-417.
http://dx.doi.org/10.1090/S0002-9939-1974-0331358-4

[4]   Kiany, F. and Harandi, A.A. (2013) Fixed Point Theory for Generalized Ciric Quasi-Contraction Maps in Metric Spaces. Fixed Point Theory and Applications, 2013, 6 p.

[5]   Rodriguez-Lopez, R. and Nieto, J.J. (2005) Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equation. A Journal on the Theory of Ordered Sets and Its Applications, 22, 223-239.

[6]   Ran, A.C.M. and Reurings, M.C.B. (2003) A Fixed Point Theorem in Partially Ordered Sets and Some Applications to Matrix Equations. Proceedings of the American Mathematical Society, 132, 1435-1443.
http://dx.doi.org/10.1090/S0002-9939-03-07220-4

[7]   Matthews, S.G. (1992) Partial Metric Spaces. 8th British Colloquium for Theoretical Computer Science, Research Report 212, Dept. of Computer Science, University of Warwick, 708-718.

[8]   Mustafa, Z. and Sims, B. (2006) A New Approach to Generalized Metric Spaces. Journal of Nonlinear and Convex Analysis, 7, 289-297.

[9]   Gordji, M.E., Baghani, H. and Kim, G.H. (2012) A Fixed Point Theorem for Contraction Type Maps in Partially Ordered Metric Spaces and Application to Ordinary Differential Equations. Discrete Dynamics in Nature and Society, 2012, 981517.

[10]   Saadati, R., Vaezpour, S.M., Vetro, P. and Rhoades, B.E. (2010) Fixed Point Theorems in Generalized Partially Ordered G-Metric Spaces. Mathematical and Computer Modelling, 852, 797-801.
http://dx.doi.org/10.1016/j.mcm.2010.05.009

[11]   Turkoglu, D., Abuloha, M. and Abdejawad, T. (2011) Fixed Points of Generalized Contraction Mappings in Cone Metric Spaces. Mathematical Communications, 16, 325-334.

[12]   Sastry, K.P.R. and Naidu, S.V.R. (1980) Fixed Point Theorems for Generalized Contraction Mappings. Yokohama Mathematical Journal, 28, 15-29.

 
 
Top